Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4199
Title: Generalized truncated exponential polinomyals and applications
Authors: Dattoli, Giuseppe
Ricci, Paolo E.
Marinelli, Laura
Keywords: monomiality principlegeneralized HermiteLaguerre polynomials
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. Dattoli, P.E. Ricci and L. Marinelli, "Generalized truncated exponential polinomyals and applications", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 9-18.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: The use of the monomiality principle will allow us to obtain generalizations of the truncated exponential polynomials. We will derive the properties of the newfamilies of polynomials and finally we will mention their applications in problems of practical interest.
URI: http://hdl.handle.net/10077/4199
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat 
DattoliRicciMarinelliRendMat34.pdf183.8 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

647
checked on Oct 17, 2018

Download(s)

236
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.